SOLITON SOLUTIONS OF THE LOADED
MODIFIED CALOGERO-DEGASPERIS EQUATION

Abstract

In this article, we construct exact travelling wave solutions of the loaded modified Calogero-Degasperis equation by (G'/G) - expansion method. The efficiency of this method for finding these exact solutions has been demonstrated. We establish several classes of explicit solutions - hyperbolic and trigonometric solutions containing free parameters. The solitary wave solutions of this equation follow from the traveling wave solutions for certain values of the parameters. All calculations have been made with the aid of Matlab program. Our results reveal that the method is a very effective and straightforward way of formulating the exact travelling wave solutions of nonlinear wave equations arising in mathematical physics and engineering.

Citation details of the article



Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 35
Issue: 3
Year: 2022

DOI: 10.12732/ijam.v35i3.2

Download Section



Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.

References

  1. [1] A.M. Wazwaz, New solutions of distinct physical structures to highdimensional nonlinear evolution equations, Applied Mathematics and Computation, 196, No 1 (2008), 363-370; doi: /10.1016/j.amc.2007.06.002.
  2. [2] Y. Peng, New types of localized coherent structures in the BogoyavlenskiiSchiff equation, International Journal of Theoretical Physics, 45 (2006), 1764-1768; doi: 10.1007/s10773-006-9139-7.
  3. [3] M.S. Bruzon, M.L. Gandarias, C. Muriel, J. Ramierez, S. Saez, F.R. Romero, The Calogero-Bogoyavlenskii-Schff equation in (2+1) dimensions, Journal of Theoretical and Mathematical Physics, 137 (2003), 1367-1377; doi: 10.1023/A:1026040319977.
  4. [4] A. Bansal, R.K. Gupta, Lie point symmetries and similarity solutions of the time-dependent coefficients Calogero-Degasperis equation, Physica Scripta, 86, No 3 (2012); doi: 10.1088/0031-8949/86/03/035005.
  5. [5] A.M. Wazwaz, Multiple-soliton solutions for the Calogero-BogoyavlenskiiSchiff, Jimbo-Miwa and YTSF equation, Applied Mathematics and Computation, 203, No 2 (2008), 592-597; doi: 10.1016/j.amc.2008.05.004.
  6. [6] R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press (2004); doi: 10.1017/CBO9780511543043.
  7. [7] M.J. Ablowitz, P.A. Clarkson, Soliton Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press (2010); doi: 10.1017/CBO9780511623998.
  8. [8] E. Fan, Extended tanh-function method and its applications to nonlinear equations, Physics Letters, A, No 277 (2000), 212-218; doi: 10.1016/S03759601(00)00725-8.
  9. [9] M. Arshad, A.R. Seadawy, D. Lu, Modulation stability and optical soliton solutions of nonlinear Schr¨odinger equation with higher order dispersion and nonlinear terms and its applications, Superlattices and Microstructures, 113 (2017), 419-429; doi: 10.1016/j.spmi.2017.11.022.
  10. [10] A. Kneser, Belastete integralgleichungen, Rendiconti del Cir-colo Matematico di Palermo, 37, No 1 (1914), 169-197; doi: 10.1007/BF03014816.
  11. [11] L. Lichtenstein, Vorlesungen ¨uber Einige Klassen Nichtlinearer Integralgleichungen und Integro-differentialgleichungen: Nebst Anwendungen, Springer (1931); doi: 10.1007/978-3-642-47600-6.
  12. [12] A.M. Nakhushev, Equations of Mathematical Biology, Visshaya Shkola (1995).
  13. [13] A.M. Nakhushev, Loaded equations and their applications, Differential Equations, 19, No 1 (1983), 86-94.
  14. [14] A.M. Nakhushev, The Darboux problem for a certain degenerate second order loaded integrodifferential equation, Differential Equations, 12, No 1 (1976), 103–108.
  15. [15] A.M. Nakhushev, V.N. Borisov, Boundary value problems for loaded parabolic equations and their applications to the prediction of ground water level, Differential Equations, 13, No 1 (1977), 105–110.
  16. [16] A.M. Nakhushev, Boundary value problems for loaded integro-differential equations of hyperbolic type and some of their applications to the prediction of ground moisture, Differential Equations, 15, No 1 (1979), 96–105.
  17. [17] U.I. Baltaeva, On some boundary value problems for a third order loaded integro-differential equation with real parameters, The Bulletin of Udmurt University. Mathematics. Mechanics. Computer Science, 3, No 3 (2012), 3–12; doi: 10.20537/vm120301.
  18. [18] A.I. Kozhanov, A nonlinear loaded parabolic equation and a related inverse problem, Mathematical Notes, 76, No 5 (2004), 784–795; doi: 10.1023/B:MATN.0000049678.16540.a5.
  19. [19] A.B. Hasanov, U.A. Hoitmetov, Integration of the general loaded Korteweg-de Vries equation with an integral source in the class of rapidly decreasing complex-valued functions, Russian Mathematics, 7 (2021), 52- 66; doi: 10.26907/0021-3446-2021-7-52-66.
  20. [20] A.B. Hasanov, U.A. Hoitmetov, On integration of the loaded Korteweg-de Vries equation in the class of rapidly decreasing functions, Proc. of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 47, No 2 (2021), 250-261; doi: 10.30546/2409-4994.47.2.250.
  21. [21] A.B. Khasanov, U.A. Hoitmetov, On integration of the loaded mKdV equation in the class of rapidly decreasing functions, The Bull. of Irkutsk State University. Ser. Mathematics, 38 (2021), 19-35; doi: 10.26516/1997- 7670.2021.38.19.
  22. [22] G.U. Urazboev, I.I. Baltaeva, I.D. Rakhimov, Generalized (G′/G) - extension method for loaded Korteweg-de Vries equation, Siberian Journal of Industrial Mathematics, 24, No 4 (2021), 139–147; doi: 10.33048/sibjim. 2021.24.410.
  23. [23] A.B. Yakhshimuratov, M.M. Matyokubov, Integration of a loaded Korteweg-de Vries equation in a class of periodic functions, Russian Mathematics, 60 (2016), 72–76; doi: 10.3103/S1066369X16020110.